Posted by verne on September 29, 2005, at 0:18:58
In reply to Re: Do Cymbalta Side Effects increase with dose?, posted by grammy on September 28, 2005, at 23:50:39
Carole, I'm in Fairfield, Iowa, home to Maharishi Univerisity of transcendental meditation fame. Big rift here between townfolk and meditators.
Physicians here range from western orthodox to new-age holistic. Fairfield is a mecca for alternative medicine. We even have an all-organic supermarket - even the toilet paper is organic.
Doctors from both camps are against benzos. I don't think they even recognize anxiety as an illness. Same pioneer spirit about pain too. If you can still walk, talk, or blink once for "yes" and twice for "no", you're fine. Just go to church and take an advil.
The regular western MD's grimace if you even suggest something is wrong with your mind. My current MD is prescribing cymbalta although he proclaimed, "you're not depressed!" after our first visit.
I've burned a couple bridges with the only pdocs in town so I'm stuck with MD's, sundry witchdoctors, and my home experiments.
One pdoc, Dr Dale Armstrong, who did prescribe benzos for me, left for Oklahoma City in 1995. Is he still in OK City? I couldn't find him in any directory.
When he left I had a huge benzo habit and went through hell until I found an MD willing to wean me off them. (took a year) Dr. Armstrong was the best pdoc I've ever worked with. I was able to stay off booze for nearly 2 years and made a lot of progress.
72 days sober.